中文  |  English

邓健

邓健

教授,美国布朗大学数学博士

Bibliography (March 2010)

Address
Chinese Economics and Management Academy
Central University of Finance and Economics
39, South College Road
Beijing, P.R. China 100081
Email: jdeng@fudan.edu.cn Phone number: 010-62289201
Education
Ph.D. Division of Applied Mathematics, Brown University (May, 2002.)
Thesis: Elliptic Boundary Value Problems from a Symplectic Point of View
Adviser: Christopher K.R.T. Jones
B.S. Department of Mechanical Engineering, Peking University, 1995. (Honors)
Experience
Professor (May 2009 – Present) CEMA, Central University of Finance and
Economics,
Associate Professor (September 2006 – May 2009) CEMA, Central University of
Finance and Economics,
Associate Professor (September2004-September 2006) School of Mathematics,
Fudan University
Von Karman Instructor, Applied and Computational Mathematics. (Oct2002-August
2004) California Institute of Technology
Research Interests
Fluid dynamics.
Hamiltonian systems and geometric PDEs.
Honors and Awards
Youth Fund of National Science Foundation of China, 2007-2009.
Most Promising Research Perspective Award, Brown University, 2002.
SIAM2000 Student Paper Prize
Simon Ostrich Graduate Fellowship,1999-2000
Dean’s Fellowship, Brown University,1996-1997
Publications
1. Jian Deng, Larry Pratt, Lou Howard, and Chris Jones, On Stratified shear flow
in sea straits of arbitrary cross section, Studies in Applied Mathematics, Vol 111, 4,
pp.409-434. December 2003.
2. Geometric Properties and Non-blowup of 3-D Incompressible Euler Flow, J.
Deng, T. Y. Hou, and X. Yu, Comm. in PDEs. , 30, No.1, , 225-243 (2005).
3. A Level Set Formulation for the 3D Incompressible Euler Equations, J. Deng,
T. Y. Hou, and X. Yu, Methods and Applications of Analysis, 12 (4), 427-440, 2005.
4. Improved Geometric Conditions for Non-blowup of the 3D Incompressible
Euler Equation, J. Deng, T. Y. Hou, and X. Yu, Comm. in PDEs, 31, No. 2,
293-306, 2006.
5. Level Set Dynamics and Non-blowup of the 2D Quasi-Geostrophic
Equation, J. Deng, T. Y. Hou, R. Li, and X. Yu, Methods and Applications of
Analysis, 13, No. 2, 157-180, 2006.
6. Infinite-dimensional Evans function theory for elliptic eigenvalue problems in
a channel, Jian Deng, Shunsaku Nii, Journal of Differential Equations, Volume 225,
Issue 1, 2006, Pages 57-89
7. An infinite-dimensional Evans function theory for elliptic boundary value
problems, Jian Deng, Shunsau Nii, Journal of Differential Equations, Volume 244,
Issue 4, 15 February 2008, Pages 753-765
8. Jian Deng, Mian Ji, “Geometric structure and non-blowup of 2D
Quasi-geostrophic equation”, Journal of Fudan University (Natural Science)
2008, Vol 47, Issue 2.
9. Jian Deng, C. Jones, “Multidimensional Morse index theorem and Symplectic
view of Elliptic Boundary Value Problems ”, accepted by Trans. AMS.
10. Jian Deng, Adrian Nachman, Chris Jones. “Weak reversibility and equilibria
of chemical reaction networks”, submitted to SIAM Journal on applied
dynamical systems.
Teaching Experience
Calculus Fall, 2006-2007, 2007-2008, Spring, 2007, 2008
Linear Algebra Fall, 2006-2007, 2007-2008, Spring, 2007, 2008
Real Analysis Fall 2008-2009
Functional Analysis Fall 2003-2004
Numerical methods Fall 2002-2003